MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed on 12/12/2018.The flow rate was found to have a deviation of 174.04% which is out of +/- 5 % specification.Besides the reported issue, the pump was also found to have a dented keypad, and lcd display that was outside of specification, and a grinding door latch.In addition, the pump failed the pressure test and could not build pressure over 10 psi.It was deemed necessary that the pump should have the motor and peristaltic plate replaced.No repair was taken because the initial reporter denied the estimate.The pump periodic preventive maintenance (pm) interval recommended by zyno medical in the instructions for use (ifu) is one year.Our company records indicate that the last pm performed by zyno medical for this pump was on 04/22/2016.
 
Event or Problem Description
A distributor reported a free flow issue to zyno medical on (b)(6) 2018.The distributor received an email from the initial reporter on (b)(6) 2018, stating that the affected pump was free flowing during testing.No patient was involved.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key8178598
Report Number3006575795-2018-00071
Device Sequence Number1866761
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number20110204-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1